# SDR IPXA2023100633051

- Difficulty date: September 21, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT: AFT CARGO PIT - STRINGER 26 LH BETWEEN STA 1570 AND 1620 IS CORRODED. OK TO INSTALL SPLICE, SPLICE FRAME, WEB, TIE DOWN BRACKET, STRINGER CLIP 5EA, SHEAR TIE (4EA), SHEAR TIE (2EA).
